Numerical solution of linear wave equation with strong dissipative term


Gulle A.

APPLIED MATHEMATICS AND COMPUTATION, vol.159, no.2, pp.341-348, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 159 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.amc.2003.10.045
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.341-348

Abstract

In this study, for the periodic problem with respect to time of wave theory, three level difference scheme is presented. The difference scheme is constructed by the method of integral identities with the use of linear basis function and interpolating quadrature rules with the remainder terms in integral form. Error of difference solution is estimated. The theoretical results are controlled on a numerical example. (C) 2003 Elsevier Inc. All rights reserved.